| Catalog Number |
115-322 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture".Healthcare professional later reported "capsular contracture baker grade i".This record is for the left side.Device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture and capsular contracture was received on february 13,2026, with lot number 2293492.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease and encapsulation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.